# SDR SWAA2021123049689

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO BAY GUSSET IS CRACKED AT BS500D COMMON TO STR 21R ; / [01] EVALUATED GUSSET; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED GUSSET; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED FWD CARGO BAY GUSSET BS 500D COMMON TO STR 21R; PER SRM 51-40-02-0G-0; [04] RECEIVED NEW GUSSET FROM OSS; MATERIAL USED 7075T62 0.040' CLAD LOT# 1468510-2 R0 #848184-SWA. LOCATED AND DRILLED GUSSET PER SRM 51-40-05-0G-0; AND DWG 143A7902; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FWD CARGO BAY GUSSET BS 500D COMMON TO STR 21R PER AMM 51-21-41-370-802 AND 51-21-72-370-804.; [06] OK TO INSTALL; [07] VERIFIED NEW GUSSET FABRICATED AND DRILLED UP PER SRM 51-40-05-0G-0 AND DWG 143A7902.  VERIFIED CHEMICAL CONVERSION COATING AND PRIMER ON APPLIED ON NEW FWD CARGO BAY GUSSET PER AMM 51-21-41-370-802 AND 51-21-72-370-804. OKAY TO INSTALL NEW GUSSET.; [08] INSTALLED NEW FWD CARGO BAY GUSSET BS 500D TO STR 21R; IAW SRM 51-40-02-0G-0 DWG 143A7902; [09] VERIFIED CORRECTIVE ACTIONS STEP 8.
